Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Optics in hyperbolic space


Author: James Pierpont
Journal: Trans. Amer. Math. Soc. 30 (1928), 33-48
MSC: Primary 51M10
MathSciNet review: 1501420
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M10

Retrieve articles in all journals with MSC: 51M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501420-5
Article copyright: © Copyright 1928 American Mathematical Society